MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1345/aph.1a009

Медицинская библиотека · The Annals of pharmacotherapy · 2002

Acute cholestatic hepatitis after exposure to isoflurane.

Malnick Stephen D H, Mahlab Keren, Borchardt Jakob, Sokolowski Nadia, Attali Malka

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

OBJECTIVE

To report a case of acute cholestatic hepatitis following exposure to the inhalational anesthetic isoflurane.

CASE SUMMARY: A 70-year-old healthy woman from Iraq developed acute cholestatic hepatitis 3 weeks following repair of the right rotator cuff under general anesthesia. There was no evidence for viral, autoimmune, or metabolic causes of hepatitis. No other medications were involved except for dipyrone for analgesia. The alanine aminotransferase was elevated to a peak concentration of 1533 U/L and the serum bilirubin reached a peak of 17.0 mg/dL. There was slow improvement over 4 months. Accidental reexposure by the patient to dipyrone was uneventful.

DISCUSSION: The clinical and histologic picture of this case resembles halothane hepatitis, which has a significant mortality rate.

CONCLUSIONS

Isoflurane, a common anesthetic agent, can cause severe cholestatic hepatitis.

Для цитирования: Malnick Stephen D H, Mahlab Keren, Borchardt Jakob, Sokolowski Nadia, Attali Malka. Acute cholestatic hepatitis after exposure to isoflurane.. The Annals of pharmacotherapy. 2002. DOI: 10.1345/aph.1a009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.